# SDR MASA200602390

- Difficulty date: October 4, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 4,973 hours, 3,611 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0192
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 7,788 hours, 6,100 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2779 PHX.  FLAP FAULT STATUS MESSAGE.  MX PLACED ITEM ON MEL.  MX R2 NR 1 SFECU.
